Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Diabetic, injured leg. Seems to be infected. On Alphamox. Allergic to penicillin. Suggestions?

I HAVE INJURED MY RIGUT LEG THERE SEEMTO BE AN INFECTION I AM A DIABETIC AND AM AFRAID IT COULD BE WORST THAN I THINK I BUMPED YHE LEG TWICE ON A COFFEE TABLE ABOUT SIX TO EIGHT INCHES UP ON MY LEG I HAVE SOME ALPHAMOX ( AMOXYCILLIN ANTIBIOTICS ) 500 MGSI AM ALLERGIC TO PENICILLIAN ETC THANK YOU WOULD THese WORK CANT AFFORD YOUR FEES AGED PENSIONER
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Internal Medicine Specialist 's  Response
Hi,
Welcome to HCM,
You are diabetic,and if they get any injury in there legs they are more prone to develop infection,but just do not take antibiotics without consulting Physician,yes you should inform doctor that you have allergy to penicillin,he/she will take care.
Please continue your anti diabetic medicine have good control of blood sugar.
If your injury is showing signs of infection you may require antibiotic and analgesic and anti inflammatory drugs.
If there is any open wound proper cleaning and dressing may also be required,as also any tetanus vaccination your treating doctor will know best.
It is not the question of money,please take care of yourself as treatment at proper time is very important.
In the mean time keep limb elevated and take rest.
I wish you recovers soon.
Best of luck.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor